Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/6488

Title: Mobility of a semi-infinite beam with constant curvature
Authors: Walsh, Stephen J.
White, R.G.
Issue Date: 1999
Publisher: © Academic Press / Elsevier
Citation: WALSH, S.J. and WHITE, R.G., 1999. Mobility of a semi-infinite beam with constant curvature. Journal of Sound and Vibration, 221(5), pp. 887-902.
Abstract: In a straight beam the flexural and longitudinal wave motions are uncoupled. For a curved beam, however, there is interaction between the longitudinal and bending deformations leading to coupled extensional flexural wave propagation. In this paper coupled extensional flexural wave propagation is investigated by considering the mobility of a "semi-infinite" beam with a constant radius of curvature. Both theoretical and experimental results are discussed and formulae for the point and cross mobilities of the structure are presented.
Description: This article was published in the Journal of Sound and Vibration [© Academic Press / Elsevier] and the definitive version is available at: www.elsevier.com/locate/jsvi
Version: Accepted for publication
URI: https://dspace.lboro.ac.uk/2134/6488
ISSN: 0022-460X
Appears in Collections:Published Articles (Aeronautical and Automotive Engineering)

Files associated with this item:

File Description SizeFormat
JSV221(5)p887_Paper[1].pdf705.42 kBAdobe PDFView/Open


SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.